# SDR SWIA201335576

- Difficulty date: November 29, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120
- Aircraft serial: 120340
- Aircraft time: 31,945 hours, 43,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6A EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT 5504 REPLACED ELBP.  PN D366-04-001 SN ON 176 SN OFF 489
